A blow-up result for the periodic Camassa-Hohn equation

Research output: Contribution to journalArticlepeer-review

13 Citations (SciVal)

Abstract

We present a blow-up criterion for the periodic Camassa-Holm equation. The condition obtained for blow-up uses two of the conservation laws associated with the equation and improves upon some recent results.
Original languageEnglish
Pages (from-to)334-340
JournalArchiv der Mathematik
Volume84
Issue number4
DOIs
Publication statusPublished - 2005

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'A blow-up result for the periodic Camassa-Hohn equation'. Together they form a unique fingerprint.

Cite this